| Model Number |
400-140F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "infection after prior revision surgery.Poly removed.Staged infection control.Reinserted new poly today.".
Event or Problem Description
Additional Manufacturer Narrative
Please note corrections in d3 manufacturer entity, the fda registration number for encore medical, l.P.Is (b)(4) the reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event such as the infection form filled by the customer must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.